22 Year Old with Mental Health Issues Taking Epuris. Calgary, AB

I'll be putting up my experience with the pill for...

I'll be putting up my experience with the pill for every month. I'd like to mention that have mental health issues including depression, Severe anxiety, psychosis and possibly ASD.
Not sure how significant this will affect me during my treatment but I guess I'll find out.

1ST MONTH: 02/23/2016
I was given Epirus for 9 months (one 30 cap box per month) and told to take one 40mg pill per day. $3 CAN per pill is expensive but what can do about? The first 2 weeks what was expected. Chapped lips, dry skin on my face and hands, and an increase of acne on my already crap-infested face. Yay.
The fourth week was when the skin my hands got really dry and will show hundreds of tiny scabs all over the place. Some extra cetafil moisturizer cream would do.

2ND MONTH: 03/24/2016
Now this was when it was getting a bit worse. The Dermitologist decided my progress was where it should be and told I could take one day just one pill and the second day 2 pills, rinse and repeat. At first it seem fine for the first two weeks, but then I was getting a bit more "serious" side effects. I was doing bicep curls with the same little sissy weights I usually use (25 lbs each arm) when I felt a hard, sharp pain on my mid back out of nowhere. It hurt whatever position I put myself into except for laying on my back in my bed, the pain went away after 8 hours. I completely forgot at this point that the medication affects my back so I just dismissed the incident as me being an idiot and not lifting weights properly. A week later my lower back started to hurt as if someone was pressing the edgd of a shovel on it. Also on the same day my eyes started to hurt as if something was pressing/shifting my eye from the inside, can really explain it but it's not pleasant. Plus my eyes started to dry out. I went to a optometrist and told about my medication. He didn't really cared what I was taking and just told me to just take eye drops. Now the eye drops hurt my eye whenever I'd use them. I finally called my Dermitologist and got to see his assistant a week earlier from my original appointment.

I should mention (again) since I have pretty bad anxiety/depression this wasn't a good experience, especially when the side affects that I was experiencing were listed next to Strokes in the brochure.

I forgot to mention the acne on my face doesn't seem to be any much different as before I starting taking it. Wonderful.

3RD MONTH: 04/22/2016
After telling his assistant at the clinic she advised me to just take only one pill a day again and to use a different brand of eye drops, plus a stronger moisture to fix me up. So far the eye drops doesn't hurt my eye as much but I still feel a bit of it happening. I feel like my symptoms are going to get worse, more specifically my eyes since they didn't even checked them, but the doctors don't seem to be worried. Either that or they're under estimating the issue.

To be continued....

June 7 2016 update

Sorry about the delay, I was busy with other things.
My eye problems still consists, It's called Meibomianitis but it's nothing serious. It seems like the Epuris is starting to work on my skin now. also my muscle strains have toned down but it still happens time to time.

The un-epic conclusion

Sorry it's been a while that I haven't updated, I was extremely busy with other stuff in life.

So long story short I had to stop taking Epuris right before the last 30 pills that I needed to finish. The reason? It was drying out my eyes so bad bacteria started growing on my eye and had pimple-like bumps on my eyeball because of it. Yup. It's cleared up now after taking antibiotics but now my eyes hurt for some reason and can't figure out why -_-

Worst part is after wasting my money of this it didn't do a thing to my skin. I probably enjoyed at most 1 week of half-garbage skin before it went to full garbage again. I washed my face 3 times a day and regularly changed my bed sheets. my story ended up in a failure and now have to worry if my vision is going to be compromised.

So now my health is worse off and approximately $700 short. A complete opposite of a success story. Now if you excuse me I have some drywalls to punch through.
Calgary Dermatologic Surgeon

Very friendly staff. all my questions get answered fairly quick.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful